5 found
Order:
  1.  28
    A P‐Adic Probability Logic.Angelina Ilić‐Stepić, Zoran Ognjanović, Nebojša Ikodinović & Aleksandar Perović - 2012 - Mathematical Logic Quarterly 58 (4-5):263-280.
    In this article we present a p-adic valued probabilistic logic equation image which is a complete and decidable extension of classical propositional logic. The key feature of equation image lies in ability to formally express boundaries of probability values of classical formulas in the field equation image of p-adic numbers via classical connectives and modal-like operators of the form Kr, ρ. Namely, equation image is designed in such a way that the elementary probability sentences Kr, ρα actually do have their (...)
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark   2 citations  
  2.  21
    A P-Adic Probability Logic.Angelina Illic-Stepic, Zoran Ognjanovic, Nebojsa Ikodinovic & Aleksandar Perovic - 2012 - Mathematical Logic Quarterly 58 (4):263-280.
    In this article we present a p-adic valued probabilistic logic equation image which is a complete and decidable extension of classical propositional logic. The key feature of equation image lies in ability to formally express boundaries of probability values of classical formulas in the field equation image of p-adic numbers via classical connectives and modal-like operators of the form Kr, ρ. Namely, equation image is designed in such a way that the elementary probability sentences Kr, ρα actually do have their (...)
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark   2 citations  
  3.  12
    Completeness Theorem for Topological Class Models.Radosav Djordjevic, Nebojša Ikodinović & Žarko Mijajlović - 2007 - Archive for Mathematical Logic 46 (1):1-8.
    A topological class logic is an infinitary logic formed by combining a first-order logic with the quantifier symbols O and C. The meaning of a formula closed by quantifier O is that the set defined by the formula is open. Similarly, a formula closed by quantifier C means that the set is closed. The corresponding models are a topological class spaces introduced by Ćirić and Mijajlović (Math Bakanica 1990). The completeness theorem is proved.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  4. Biprobability Logic with Conditional Expectation.Vladimir Ristic, Radosav Dordevic & Nebojsa Ikodinovic - 2011 - Mathematical Logic Quarterly 57 (4):400-408.
  5.  9
    Biprobability Logic with Conditional Expectation.Vladimir Ristić, Radosav Đorđević & Nebojša Ikodinović - 2011 - Mathematical Logic Quarterly 57 (4):400-408.
    This paper is devoted to fill the gap in studying logics for biprobability structures. We introduce the logic equation image with two conditional expectation operators and prove the completeness theorem. © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark